MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1038/sj.bjp.0706143

Медицинская библиотека · British journal of pharmacology · 2005

Protein trafficking abnormalities: a new mechanism in drug-induced long QT syndrome.

Eckhardt Lee L, Rajamani Sridharan, January Craig T

КомментарийСтатьяПоддержка NIH: внешняя программаПоддержка службы здравоохранения СШАПеревод в очереди

Аннотация

Drug induced long QT syndrome (LQTS) can lead to cardiac arrhythmias and sudden death, and has emerged as a worldwide problem. Most drugs that cause this are thought to directly block a specific cardiac ion channel (KCNH2 or hERG) that carries the rapidly activating delayed rectifier potassium current, I(Kr). In this issue of the British Journal of Pharmacology, evidence is presented to support a new mechanism for causing drug induced LQTS. The drug pentamidine, at near therapeutic concentrations that do not cause direct KCNH2 channel block, disrupts normal KCNH2 channel protein processing and maturation to reduce its surface membrane expression. This indirect mechanism for reducing I(Kr) is novel, and whether other drugs may cause similar protein trafficking abnormalities is largely unknown.

Для цитирования: Eckhardt Lee L, Rajamani Sridharan, January Craig T. Protein trafficking abnormalities: a new mechanism in drug-induced long QT syndrome.. British journal of pharmacology. 2005. DOI: 10.1038/sj.bjp.0706143.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.